# SDR CALA2022113003258

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 87,097 hours, 34,487 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE ATTRITION LINER ONE, SEGMENT AT APPOX 3  O`CLOCK POSITION,  AFT LOOKING FWD IS MISSING MAITERIAL APPOX 3 X 3.5 IN . REQUEST 20 CYCLE DIP . REF MT 72-017. DAMAGE,  MISSING MATERIAL ON ATTRITION LINER IS LESS THAN 20%. WITHIN DIP LIMITS,  FOUND ON WALK AROUND. #1 ENGINE FAN BLADE ATTRITION LINER ONE.  REPAIRED NR 1 ENGINE FAN BLADE LINER AT 3 OCLOCK.  ORIGINAL SUBMISSION DATE:  11/30/2022
